Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Crippa - C. Donadello - L. V. Spinolo

Initial-boundary value problems for continuity equations with $BV$ coefficients

created by crippa on 02 Apr 2013
modified on 08 Sep 2014

[BibTeX]

Published Paper

Inserted: 2 apr 2013
Last Updated: 8 sep 2014

Journal: Journal de Mathematiques Pures et Appliquees
Volume: 102
Pages: 79-98
Year: 2014


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1